# SDR AT9900232

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND A GOUGE IN DENT AT BS 235 L-18L OUT OF LIMITS.  FABRICATED EXTERNAL AND INTERNAL FINGER DOUBLER AND DOUBLER, DRILLED AND TRIMMED DOUBLERS, ALODINED, PRIMED AND INSTALLED DOUBLERS WITH WET SEALANT IAW DC9 SRM 51-10-4, 53-04 FIG 38, 51-10-3, 51-30-2, 51-30-5 AND RES NR 99614.
